| Model Number |
CCWTT3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Impairment (2138); Visual Disturbances (2140)
| Date of Event |
04/04/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, the patient experienced extreme halo, glare, poor vision.The iol was exchanged for unspecified lens.Additional information has been requested.
Event or Problem Description
Additional information received and reported that the iol was exchanged for half a diopter more power different model company lens indicating the correct lens power was not implanted initially.There is no reported defect or fault with the iol.
Additional Manufacturer Narrative
Additional information was provided in b.2., b.5.And h.11.Based on information received following submission of the initial report, this event does not meet criteria for reporting as a serious injury/malfunction.No further reports required.The manufacturer internal reference number is: (b)(4).